Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 24, 2011, 10:45 PM CST for DeKalb County, Tennessee. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 10:45 PM CST (04:45 UTC)
- Expired
- Feb 24, 2011, 11:15 PM CST
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County DeKalb County, TN
The radar
The Nashville radar (KOHX), 76 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 10:50 PM CST | TSTM WND GST 80 | Smithville, TN | |
| Feb 24, 11:00 PM CST | TSTM WND DMG | Smithville, TN | TREES BLOWN OVER INTO ROADS. RPT FROM HIGHWAY DEPT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 7:41 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
410
WUUS54 KOHX 250445
SVROHX
TNC041-250515-
/O.NEW.KOHX.SV.W.0010.110225T0445Z-110225T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1045 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEKALB COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1115 PM CST
* AT 1043 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM GORDONSVILLE TO
AUBURNTOWN...AND WERE MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3607 8576 3609 8573 3608 8569 3602 8563
3598 8565 3589 8565 3588 8564 3586 8567
3585 8564 3583 8565 3586 8581 3585 8588
3595 8600 3608 8605 3612 8595 3610 8586
3613 8584 3613 8581
TIME...MOT...LOC 0445Z 304DEG 21KT 3614 8590 3598 8605
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 8:29 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 24, 8:29 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 829 PM CST THU FEB 24 2011 .UPDATE... LINE OF STRONG TO SEVERE TSTORMS CONTINUES TO PRECEDE COLD FRONT... WHICH IS CURRENTLY NEARING THE MS RIVER. NUMEROUS WARNINGS CONTINUE ACROSS WEST TN. THIS COLD FRONT...AND LINE OF STORMS WILL CONTINUE EAST...PLOWING RIGHT ACROSS THE CWA THROUGH 07Z OR SO. TOR WATCH REMAINS VALID THRU THAT TIME. THE WEATHER WILL IMPROVE DRASTICALLY AFTER THE FRONT PASSES AS DRIER AIR SETTLES IN. WILL ADJUST GRIDS TO REFLECT PASSING STORMS AND INCOMING DRIER AIR LATER TONIGHT. MAY MAKE SMALL ADJUSTMENTS TO TEMPS AS WELL. && .PREV DISCUSSION... /ISSUED 534 PM CST THU FEB 24 2011/ UPDATE...FOR 00Z TAFS. AVIATION... STRONG SFC LOW ACRS CENTRAL AR WILL MOVE RAPIDLY TO CENTRAL KY BY 06Z... THEN OFF TO WV ARND 12Z. THIS WILL BRING A STRONG COLD FRONT ACRS THE CWA AFTER MIDNIGHT...WHICH WILL BE PRECEDED BY A LINE OF TSTORMS. THIS LINE WILL MOVE TO NEAR BNA 04-06Z THEN CSV 07-09Z. PASSING PCPN WILL PRODUCE MVFR/IFR CEILINGS/VSBYS...WITH VSBYS GREATLY INCREASING AFTER 12-14Z FROPA. CEILINGS HOWEVER WILL BE SLOW TO LIFT ON FRI. PREV DISCUSSION... /ISSUED 352 PM CST THU FEB 24 2011/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...AN ACTIVE SVR WX EVENT LOOKS TO BE SET UP ACROSS THE FORECAST AREA TONIGHT. WITH SEVERAL OF OUR W COUNTIES UNDER A TOR WATCH THRU 04Z...AND EXPECTING THE CHANCE OF ISO TORNADOES THRU THE ENTIRE NIGHT...HAVE MENTIONED THIS THROUGHOUT THE FORECAST PERIOD TONIGHT. AS THE NIGHT PROGRESSES... SOME TRIMMING OF THESE AREAS WILL BE POSSIBLE...AS THE STRONG SFC COLD FRONT IS EXPECTED TO MOVE INTO W PORTIONS OF THE MID STATE BY 06Z...MOVE ACROSS THE NASHVILLE METROPOLITIAN AREA BY AROUND 09Z...AND BEGIN TO EXIT THE CUMBERLAND PLATEAU AREA BY 12Z FRI. AHEAD OF THE FRONT...AIRMASS IS BECOMING INCREASINGLY UNSTABLE... .ESPECIALLY ACROSS SW PORTIONS OF THE MID STATE...WHERE INSTABILITY AND LIFTING MECHANISMS ARE MOST ENHANCED. EXPECT THIS TREND TO CONTINUE ACROSS W PORTIONS OF MID STATE THRU AT LEAST 04Z...MAINLY ALONG AND W OF A LINE FROM CLARKSVILLE TO LAWRENCEBURG...AND THEN CONTINUE TO MOVE E. IMPRESSIVE LOW LEVEL JET DYNAMICS WITH THIS POTENTIAL SVR WX EVENT ALSO...WITH 850 MB WIND FIELDS MODEL CONSENSUS SHOWING AN 80KT JET MAX ACROSS THE NASHVILLE METRO AREA...WITH A 60KT-70KT JET MAX ACROSS E PORTIONS OF THE MID STATE. FOR ADDITIONAL INFORMATION...PLEASE SEE THE PREVIOUSLY ISSUED 2128Z MESOSCALE DISCUSSION FOR ADDITIONAL INFORMATION ABOUT SHORT TERM IMPACTS OVER THE NEXT FEW HOURS. AS STORM SYSTEM MOVES EWD OF THE MID STATE ON FRI...AND STRONG RIDGING INFLUENCES BUILD ACROSS THE MID STATE FROM THE UPPER MIDWEST...LOOK FOR A DECREASING CLOUDINESS TREND WITH A SLIGHT CHANCE...CHANCE E PLATEAU...PER REMAINING RESIDUAL LOW LEVEL MOISTURE BEHIND FRONTAL PASSAGE...OF LIGHT SHWRS FOR LOCATIONS GENERALLY ALONG AND E OF I-65 THRU THE MORNING HOURS ON FRI. EXPECT AFTERNOON HIGHS CLOSE TO GFS/NAM FORECASTED VALUES. WITH MID TO HIGH LEVEL CLOUDINESS EXPECTED TO RETURN TO AT LEAST N PORTIONS OF THE MID STATE BY 12Z...WILL GO WITH AN INCREASING CLOUDINESS TREND ACROSS THESE AREAS AND SLIGHTLY RAISE LOWS FRI NIGHT FROM MODEL GUIDANCE FORECAST NUMBERS. EXPECT MID TO UPPER LEVEL CLOUDINESS TO MOVE INTO THE OHIO RIVER VALLEY REGION DURING THE DAY ON SAT...WITH SLY WINDS DEVELOPING ACROSS MUCH OF THE MID STATE...AS A STATIONARY FRONT IS EXPECTED TO DEVELOP JUST N OF THE MID STATE BY 12Z SUN. AS FOR HIGH TEMPS SAT AFTERNOON...WILL LOWER SLIGHTLY ACROSS N PORTIONS OF MID STATE PER STILL SOME UNCERTAINTY WITH OVERALL CLOUDINESS ACROSS THIS AREA. ALSO BY 12Z SUN...OVERALL ATM MOISTURE IS EXPECTED TO INCREASE ACROSS W PORTIONS OF MID STATE...WITH THE POSSIBILITY OF A SLIGHT CHANCE OF SHWRS...DUE TO MARGINAL INSTABILITY/LIFT ACROSS THESE LOCATIONS. THUS...WILL RAISE LOWS TEMPS ACROSS THESE LOCATIONS FOR SAT NIGHT ALSO. ANOTHER POSSIBLE POTENT STORM SYSTEM IS STILL FORECAST TO SWEEP ACROSS THE MID STATE SUN AND MON...LIKELY BRINGING ANOTHER ROUND OF HEAVY RAINFALL AND SEVERE THUNDERSTORM POTENTIAL. AFTER THIS NEXT STORM SYSTEM EXITS OUR REGION MON NIGHT...THE MID STATE SHOULD EXPERIENCE DRY WEATHER...AS HIGH PRESSURE INFLUENCES BUILD ACROSS THE AREA FOR THE REMAINDER OF THE FIRST PART OF NEXT WEEK. HYDROLOGY... AS OF 2 PM CST...HERE AT THE NWS OFFICE IN OLD HICKORY...WE HAD 1.76 INCHES OF RAINFALL. AS MENTIONED ABOVE...WILL CONTINUE WITH THE FLASH FLOOD WATCH THRU 12Z. HAVE MADE JUST SOME SLIGHT ADJUSTMENTS TO THE HPC QPF VALUES...ESPECIALLY ACROSS NW PORTIONS OF THE MID STATE...WITH A SWATH OF ONE INCH TO ONE...STARTING FROM NEAR WAYNESBORO TO PORTLAND...INCREASING TO ONE AND THREE QUARTERS OF AN INCH IN LOCATIONS ACROSS THE LAND BETWEEN THE LAKES REGION OF NW TN...THRU 06Z. EXPECT THE HEAVIEST RAINFALL ACROSS LOCATIONS JUST W OF THE CUMBERLAND PLATEAU...AND W PORTIONS OF THE CUMBERLAND PLATEAU... WHERE GENERALLY 0.60 INCH IS EXPECTED. THESE ARE GENERAL VALUES ANTICIPATED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE DUE TO PERIODS OF HEAVY RAINFALL IN SPECIFIC LOCATIONS. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CST FRIDAY FOR TNZ005>011-022>031- 033-056-057-059. && 07
Hazardous weather outlook, Feb 24, 7:18 AM CST, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 718 AM CST THU FEB 24 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-251130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 718 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR NORTHERN AND NORTHWEST MIDDLE TENNESSEE UNTIL 600 AM FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID STATE TODAY AND TONIGHT. MOST AREAS CAN EXPECT A TOTAL OF 1 TO 2 INCHES OF RAIN. AREAS TO THE NORTH AND WEST OF NASHVILLE CAN EXPECT 2 TO 3 INCHES, WITH THE CLARKSVILLE AND DOVER AREAS RECEIVING 3 TO 4 INCHES. THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE WESTERN HALF OF MIDDLE TENNESSEE, INCLUDING THE NASHVILLE METRO AREA, WITH A SLIGHT RISK ACROSS THE REMAINDER OF THE MID STATE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STRONG COLD FRONT IS FORECAST TO SWEEP ACROSS MIDDLE TENNESSEE LATE SUNDAY NIGHT OR MONDAY MORNING, BRINGING THE POSSIBILITY OF WIDESPREAD THUNDERSTORM ACTIVITY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ROSE
In the hours before
Local storm report, Feb 24, 10:20 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1020 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.75W
02/24/2011 DAVIDSON TN AMATEUR RADIO
TREES DOWN NEAR EDMONSON AND MACMURRY AND NEAR HARDING
0958 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.75W
02/24/2011 DAVIDSON TN AMATEUR RADIO
TREES DOWN NEAR EDMONSON AND MACMURRY AND NEAR HARDING
&&
MRICHARDLocal storm report, Feb 24, 10:23 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1023 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG 10 E NASHVILLE 36.17N 86.61W
02/24/2011 DAVIDSON TN AMATEUR RADIO
4 INCH TREE DOWN AND ESTIMATED 65 MPH WINDS
&&
MRICHARDLocal storm report, Feb 24, 10:26 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM TSTM WND DMG DOVER 36.48N 87.84W
02/24/2011 STEWART TN EMERGENCY MNGR
NUMEROUS TREE DOWN AND POWER OUTAGES. WATER REPORTED OVER
HIGHWAY 120.
&&
MRICHARDLocal storm report, Feb 24, 10:31 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1031 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TSTM WND DMG LAKEWOOD 36.24N 86.63W
02/24/2011 DAVIDSON TN NWS EMPLOYEE
TREES DAMAGED, DUMPSTERS KNOCKED OVER.
&&
MRICHARDLocal storm report, Feb 24, 10:39 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TSTM WND DMG 2 NW HENDERSONVILLE 36.31N 86.63W
02/24/2011 SUMNER TN AMATEUR RADIO
TREE REPORTED ON HOUSE NEAR INDIAN LAKE
&&
MRICHARDLocal storm report, Feb 24, 10:45 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1045 PM CST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND GST ALEXANDRIA 36.08N 86.03W
02/24/2011 M0 MPH DE KALB TN TRAINED SPOTTER
68 MPH WINDS
&&
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:22 PM CST | Tornado Warning | OHX | Stewart | 24 min |
| Feb 24, 8:24 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 36 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Perry | 30 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Benton, Houston, Humphreys, Stewart | 30 min |
| Feb 24, 8:54 PM CST | Tornado Warning | OHX | Hickman | 36 min |
| Feb 24, 8:58 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 63 min |
| Feb 24, 9:00 PM CST | Severe Thunderstorm Warning | OHX | Lewis, Wayne | 45 min |
| Feb 24, 9:00 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 30 min |
| Feb 24, 9:12 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 33 min |
| Feb 24, 9:20 PM CST | Tornado Warning | OHX | Montgomery, Robertson, Sumner | 25 min |
| Feb 24, 9:26 PM CST | Severe Thunderstorm Warning | OHX | Maury, Williamson | 34 min |
| Feb 24, 9:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 3 more | 60 min |
| Feb 24, 9:34 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 26 min |
| Feb 24, 9:46 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 59 min |
| Feb 24, 9:58 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Wayne | 62 min |
| Feb 24, 10:02 PM CST | Tornado Warning | OHX | Davidson, Rutherford, Wilson | 28 min |
| Feb 24, 10:08 PM CST | Tornado Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 37 min |
| Feb 24, 10:17 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 43 min |
| Feb 24, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 5 more | 79 min |
| Feb 24, 10:27 PM CST | Flash Flood Warning | OHX | Stewart | 3 hr |
| Feb 24, 10:36 PM CST | Tornado Warning | OHX | Clay, Jackson, Macon | 24 min |
| Feb 24, 10:37 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Maury, Rutherford | 23 min |
| Feb 24, 10:39 PM CST | Tornado Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 36 min |
| Feb 24, 11:03 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Warren | 42 min |
| Feb 24, 11:14 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, White | 31 min |
| Feb 24, 11:31 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 44 min |
| Feb 24, 11:34 PM CST | Severe Thunderstorm Warning | OHX | Cumberland | 41 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | White | 35 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 50 min |
| Feb 25, 12:07 AM CST | Severe Thunderstorm Warning | OHX | Cumberland | 23 min |
| Feb 25, 1:25 AM CST | River Flood Warning | OHX | Bedford | 6 days |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.